MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM

BARD PERIPHERAL VASCULAR, INC. CROSSER RECANALIZATION SYSTEM
Catalog Number BDRECANSYSTEM
Medical Device Problem Codes Accessory Incompatible (1004); Device Alarm System (1012); Computer Software Problem (1112); Problem with Software Installation (3013); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: upon receipt, the bd recanalization system was visually inspected and was found to be in normal condition.The device software was version 2.0.Functional testing was performed; however, the device did not pass as the system displayed system malfunction error (i.E., ultrasonic can't lock error) upon bootup due to the bad handheld device and outdated software version of 2.0 identified during evaluation.Further, the log files were pulled out and found that the unit had three consecutives 'can't lock errors'.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported system showed a 'connection error' and displayed 'system malfunction service required 'message upon reconnecting and the investigation is determined to be inconclusive for the reported leakage from the connection part of the catheters and capital equipment unit.The root cause for the reported system showed a 'connection error' and 'system malfunction service required 'message was determined to be the bad handheld device and outdated software version of 2.0.The root cause for the reported leakage from the connection part of the catheters and capital equipment unit cannot be determined as the device could not be tested.A dhr and manufacturing review was not required as the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues.In (b)(6) 2023, bd issued a voluntary field action z-0676-2024 for this issue.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction mdr.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a recanalization procedure, the system showed a connection error.Upon reconnecting the catheter, the device displayed "system malfunction service required" message.It was further reported that there was a leakage from the connection part of the catheters and capital equipment unit.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: upon receipt, the bd recanalization system was visually inspected and was found to be in normal condition.The device software was version 2.0.Functional testing was performed; however, the device did not pass as the system displayed system malfunction error (i.E., ultrasonic can't lock error) upon bootup due to the bad handheld device and outdated software version of 2.0 identified during evaluation.Further, the log files were pulled out and found that the unit had three consecutives 'can't lock errors'.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported system showed a 'connection error' and displayed 'system malfunction service required 'message upon reconnecting and the investigation is determined to be inconclusive for the reported leakage from the connection part of the catheters and capital equipment unit.The root cause for the reported system showed a 'connection error' and 'system malfunction service required 'message was determined to be the bad handheld device and outdated software version of 2.0.The root cause for the reported leakage from the connection part of the catheters and capital equipment unit cannot be determined as the device could not be tested.In october 2023, bd issued a voluntary field action z-0676-2024 for this issue.To date there have been no adverse events worldwide reported related to this issue.As result of the field action, this event is being reported as a malfunction mdr.H10: manufacturing review: this event is determined to be expected however a potential manufacturing related issue was identified, therefore device history records were reviewed.The device history records review met all release criteria however the system was not reset to normal mode after system tests identified during dhr review.Investigation summary: the bd recanalization system was received for evaluation.The bd recanalization system was visually inspected upon receipt and was found to be in normal condition.The device was functionally tested and failed the tests as the system displayed system malfunction error (i.E., ultrasonic can't lock error) upon bootup due to the bad handheld device and outdated software version of 2.0 identified during evaluation.Further, the log files were pulled out and found that the unit had three consecutive can't lock errors.During servicing, system was found to be in emc mode (not normal mode meant for shipped units).No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported system showed a 'connection error' and displayed 'system malfunction service required 'message upon reconnecting, the investigation is determined to be inconclusive for the reported leakage from the connection part of the catheters and capital equipment unit and the investigation is determined to be confirmed for the identified device received in emc manufacturing mode issue.The root cause for the reported system showed a 'connection error' and 'system malfunction service required 'message was determined to be the bad handheld device and outdated software version of 2.0.The root cause for the reported leakage from the connection part of the catheters and capital equipment unit cannot be determined as the device could not be tested.The root cause for identified device received in emc manufacturing mode issue was determined to be manufacturing related.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H10: d4 (expiry date: 08/2026), g3, h6 (method).H11: b3, h6 (device, result, conclusion).H11: section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CROSSER RECANALIZATION SYSTEM
Common Device Name
RECANALIZATION SYSTEM
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19066250
Report Number2020394-2024-00467
Device Sequence Number12229951
Product Code PDU
UDI-Device Identifier00801741202421
UDI-Public(01)00801741202421
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBDRECANSYSTEM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0676-2024
Patient Sequence Number1
Patient SexUnknown